# SDR SWAA2022061513172

- Difficulty date: May 29, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 143A94835
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - STA 500D -STR 19R - WL 190 - GUSSET CRACKED / [01] REMOVED GUSSET AT FORWARD CARGO COMPARTMENT STA 500D STR 19R WL 190 IAW B737 SRM 51-40-02;[02] VERIFIED STEP 1 OK TO INSTALL NEW GUSSET;[03] INSTALLED NEW GUSSET P/N: 143A9483-5; AT FWD CARGO STA 500D S-19R AS PER B737-7 SRM 51-40-02 & DWG. 143A9481.;[04] VERIFIED STEP 3
